# SDR USAA2012011700024

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 79,983 hours, 27,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - GIRT BAR ENGAGEMENT LIGHT EXTIN WITH EVACUATION SLIDE ARMING LEVER IN ENGAGE POS AT ENTRY/SERVICE DOOR L-4.  FOUND FWD GIRT BAR END FITTING MISSING.  REPLACED MISSING GIRT BAR END FITTING.
